I am a 38-year-old male with a weight of 95 kilograms and a height of five feet seven inches. I do not have any other medical conditions. I suffer from migraine headaches and I take Propanolol 40 mg one tablet a day with general pain killers as per the requirement. I am taking this medicine for several years. My blood pressure is normal and my cholesterol level is 4.1 mg/dL. I do not smoke or drink alcohol. I do not take any drugs other than those prescribed. My erections have started to become less strong for the past six months.
If the stimulation is stopped, my erection returns back to the flaccid state and it gets started again. Currently, it is not getting stronger. I have a tight foreskin and I am unable to retract my penis for an erection. My lifestyle and circumstances remain the same without stress. I suffer from the same problem when I masturbate alone. I am trying to take Viagra to improve my erection. I am willing to take it under the guidance of the doctor. Please suggest.
Welcome to icliniq.com.
I understand your concern. There is a contraindication for taking Viagra (Sildenafil) and you can take it after consulting the doctor. But there is clear evidence that you seem to be overweight. This can be a simple reason for having a decrease in the intensity of erections over a period of time. You can also have other reasons for losing erections at 38 years. This is important to rule out the cause of the problem and it is very difficult to treat the condition permanently. In my view, it is better to take Viagra after consulting the doctor.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
My 7 year old daughter have cpk value is 1372.0. What should I do Read fullWhy am I having problems with erection?
My 7 year old daughter have cpk value is 1372.0. What should I do Read fullHow to wean Veniz XR safely?
My 7 year old daughter have cpk value is 1372.0. What should I do Read full
Ask your health query to a doctor online?Ask a Sexologist Now